MATHEMATICAL MODEL OF THE SYSTEM OF MEDICAL SUPPORT OF THE POPULATION USING THE DIFFUSION-NON-MONOTONIC LAW OF DISEASE TIME DISTRIBUTION

  • Volodymyr Mirnenko National University of Defense of Ukraine named after Ivan Chernyakhovsky
  • Oleg Shekera National Medical Academy of Postgraduate Education. P.L. Shupika
  • Sergey Pustovoy Engineering company “Kotris”
  • Peter Yablonsky National University of Defense of Ukraine named after Ivan Chernyakhovsky
Keywords: diffusion-non-monotonous distribution law, the frequency of medical examinations, the accuracy of diagnosis, the duration of treatment, the scale and shape, DOI: http://doi.org/10.5281/zenodo.1450568

Abstract

The article proposes a mathematical model of medical care for the population using the diffusion-non-monotonic law of time distribution of diseases. The analytical dependence of the human health coefficient on the level of his diseases and the main characteristics of the health care system is established: the frequency of dispensary examinations, the duration of treatment, the quality of diagnosis at the clinic and hospital, the probability of seeking medical help, and false requests for medical care. The existence of an optimal period for conducting clinical examinations, at which the maximum level of efficiency is achieved, is shown.

References

1. Яблонський П.М. Формалізована модель функціонування системи медичного обслуговування населення. / Шекера О.Г., Яблонський П.М., Шекера О.О., Мельник Д.В., Кухарчук Х.М., Панасенко.М.С. // Здоров’я суспільства. №3. Київ : Міжнародна асоціація «Здоров’я суспільства». 2012. С.130 – 131.
2. Мірненко В., Яблонський П., Косков Ю., Літвінко С. Математична модель медичного обслуговування військовослужбовців із застосуванням напівмарковського випадкового процесу [Електронний ресурс] / В. Мірненко, П. Яблонський., Ю. Косков, С. Літвінко // Social development & Security. – 2017. – Вип. 2(2). – С. 12 – 24. URL: https://paperssds.eu/index.php/JSPSDS/article/view/17/15
3. Герцбах И.Б. Модели профилактики. Москва : Советское радио,1969. 216 с.
4. Феллер В. Введение в теорию вероятностей и ее приложения. Москва : Мир. 1984. 752 с.
Published
2018-10-06
Section
Articles